# SDR 0105189985

- Difficulty date: December 21, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- Aircraft time: 71,313 hours, 61,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in DHN a crack was found in the Aft cargo Door Inner and Outer Pans. The damage to the outer pan was repaired in accordance with TRM 51-72-01. The inner pan was repaired per EA 99-187654.
